# SDR CA060906009

- Difficulty date: September 5, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Emb EMB-135ER
- Engine: Allsn AE3007A
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 23079436
- Condition: Misinstalled
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE HAS BEEN ASSEMBLED WITH THE WRONG HP1 TURBINE BLADES PART NUMBER CONFIGURATION.  THE HP1 TURBINE BLADES INSTALLED ARE POST SB 72-260 ENGINES; NEW HIGH PRESSURE TURBINE UPGRADE (BLOCK111) WHEN THE ENGINE IS PRE SB 72-260 CONFIGURATION.  THE OEM (INDIANAPOLIS) HAS BEEN NOTIFIED TO DETERMINED IF THE BLADES COULD REMAIN IN THE ENGINE IN SERVICE. (TC NR  20060906009)
